# SDR SWAA2024111850259

- Difficulty date: October 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER L/E -PANEL 331B RIB#4 HAS CRACK.<[01] REMOVED AND REPLACED RIB #4 AT LT HORIZONTAL STAB PANEL 331B L/E SRM 51-40-02-0G-0 AND DWG 146A1304;[02] REMOVED AND REPLACED RIB #4 AT LT HORIZONTAL STAB PANEL 331B L/E SRM 51-40-02-0G-0 AND DWG 186A1304
